MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U4150210RX
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for three out of three malfunctions; therefore, a lot history review is currently being performed.The sample was discarded for one malfunction and two samples were not retuned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive for the three reported malfunctions.Based upon the available information, the definitive root cause for this event is unknown.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes three malfunctions.A review of the reported information indicated that model u4150210rx pta balloon dilatation catheter allegedly experienced *alleged balloon rupture.This information was received from various sources.These malfunctions involved patients with no consequences.Age, weight, and gender of the patient were not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the three reported malfunctions were provided, therefore lot history reviews were performed.The samples were discarded for all malfunctions and were not retuned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive for the three reported malfunctions.Based upon the available information, the definitive root cause for this event is unknown.The devices are labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes three malfunctions.A review of the reported information indicated that model u4150210rx pta balloon dilatation catheter allegedly experienced balloon rupture.This information was received from various sources.These malfunctions involved patients with no consequences.Age, weight, and gender of the patient were not provided.

Brand Name
ULTRAVERSE RX PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10310746
Report Number2020394-2020-04952
Device Sequence Number824900
Product Code LIT
UDI-Device Identifier00801741056239
UDI-Public(01)00801741056239
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU4150210RX
Device Catalogue NumberU4150210RX
Device Lot NumberCMDQ0309, CMEN0171
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date10/21/2020
Patient Sequence Number1